


default search action
"Improved Coefficients for the Karagiannidis-Lioumpas Approximations and ..."
Islam M. Tanash, Taneli Riihonen (2021)
- Islam M. Tanash
, Taneli Riihonen
:
Improved Coefficients for the Karagiannidis-Lioumpas Approximations and Bounds to the Gaussian Q-Function. IEEE Commun. Lett. 25(5): 1468-1471 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.